# SDR DL73S060242

- Difficulty date: April 3, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 54,561 hours, 42,836 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 655298862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AFT CORNER OF THE L2 DOOR OPENING HAS A FATIGUE CRACK IN THE BEAR STRAP AND ONE IN THE FUSELAGE OUTER SKIN AND DOUBLER.  CUTOUT IS 3.5 X 1.5 INCH.  INSTALLED REPAIR DOUBLER PER SRM.
